On approximation theorems for uniform spaces

  • Á. Császár
Article

Keywords

Approximation Theorem Uniform Space 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    S. Ciampa, Full rings of continuous real functions,Rend. Sem. Math. Univ. Padova. 40 (1968), pp. 162–180.Google Scholar
  2. [2]
    Á. Császár, Gleichmäßige Approximation und gleichmäßige Stetigkeit,Acta Math. Acad. Sci. Hung.,20 (1969), pp. 253–261.CrossRefGoogle Scholar
  3. [3]
    Á. Császár-J. Czipszer, Sur des critères généraux d'approximation uniforme,Ann. Univ. Sci. Budapest., Sect. Math.,6 (1963), pp. 17–26.Google Scholar
  4. [4]
    W. Maak, Eine Verallgemeinerung des Weierstrasschen Approximationssatzes,Arch. Math. 6, (1955), pp. 188–193.CrossRefGoogle Scholar
  5. [5]
    G. de Marco: Funzioni reale continue e semicontinue, (to appear).Google Scholar
  6. [6]
    G. Nöbeling-H. Bauer: Allgemeine Approximationskriterien mit Anwendungen.Jber. Deutsch. Math.-Verein.,58 (1955), pp. 54–72.Google Scholar

Copyright information

© Akadémiai Kiadó 1971

Authors and Affiliations

  • Á. Császár
    • 1
  1. 1.Eötvös Loránd TudományegyetemAnalízis I. TanszékBudapest

Personalised recommendations